# SDR ZZDA2011729

- Difficulty date: September 12, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30, STA 927 TO 946, HOLES ELONGATED.  ACCOMPLISHED LONGERON 30 DOUBLER REPAIR PER B717 SRM 53-30-03, 53-03-01, 53-10-04 AND SPM 06-10-01-001.
